NUROFEN 200MG 96TAB
Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.Nurofen Tablets 96s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.
Boxed Contents: 96 Tablets
Size: 96 Tablets
KEY FEATURES• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives
Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.
Stop use and see your doctor immediately if: you have an allergic reaction.
CAUTIONKeep out of reach of children.
IMPORTANT INFORMATIONPharmacy Medicine.
Do not use if foil seal under the lid is broken or missing on first opening.
Active Ingredients: Per Tablet: Ibuprofen 200mg
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
STORAGE INSTRUCTIONSStore below 25°C.
We Also Recommend